# SDR CA951221025

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A4144910005
- Condition: Intermittent
- Location: Mach Inst
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN)DURING SELECTION FROM MODE A TO MODE B IN THE MACH INDICATOR THE BARBER POLE WAS SEEN TO INTERMITTENTLY STICK AT AN UNUSUAL SETTING. THE INDICATOR OPERATED NORMALLY OTHERWISE AND FOLLOWING THE FLIGHT  THE INSTRUMENT WAS CHANGED.
